# SDR DXTA200601718

- Difficulty date: November 8, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 9,946 hours, 6,664 cycles
- Engine: Allsn AE3007C
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

2 ABORTED TAKEOFFS DUE TO YD OFF LOWER AMBER CAS MESSAGE ILLUMINATING AT APPROXIMATELY 70 KTS. OPERATED PITOT HEAT TO DRY MOISTURE FROM SYSTEM, REF MM 30-30-00.  FUNCTIONAL TESTED RUDDER CONTROL SYSTEM WITH NO DEFECTS REF MM 27-20-00.
